# SDR 99ZZZX918

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654651A8STL
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT INSTALLATION HOLE WHERE FUEL INJECTOR MOUNTS WAS FOUND TO NOT HAVE ANY THREADS.  POSSIBLE CAUSE IS LACK OF QUALITY CONTROL IN THE MACHINING PROCESS AT THE FACTORY.
